Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 24, NWS State College, PA

May 15, 2020McKean County, Potter County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 15, 2020, 7:11 PM EDT for McKean County, Potter County, Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2020, 7:11 PM EDT (23:11 UTC)
Expired
May 15, 2020, 8:00 PM EDT
In force
49 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties McKean County, PA, Potter County, PA

The radar

The State College radar (KCCX), 104 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

634 
WUUS51 KCTP 152311
SVRCTP
PAC083-105-160000-
/O.NEW.KCTP.SV.W.0024.200515T2311Z-200516T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
711 PM EDT Fri May 15 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northeastern McKean County in north central Pennsylvania...
  Potter County in north central Pennsylvania...

* Until 800 PM EDT.

* At 711 PM EDT, severe thunderstorms were located along a line
  extending from Shinglehouse to Port Allegany, moving east at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* Severe thunderstorms will be near...
  Coudersport and Genesee around 730 PM EDT.
  Denton Hill State Park around 740 PM EDT.
  Harrison Valley and Lyman Run State Park around 750 PM EDT.
  Galeton around 800 PM EDT.

Other locations impacted by these severe thunderstorms include
Ulysses, Oswayo, Sweden Valley and Ski Denton Ski Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4200 7761 4170 7760 4166 7763 4175 7842
      4188 7832 4200 7828
TIME...MOT...LOC 2311Z 271DEG 39KT 4198 7818 4188 7822 4181 7827 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Jurewicz
1 follow-up statement
619 
WWUS51 KCTP 152328
SVSCTP

Severe Weather Statement
National Weather Service State College PA
728 PM EDT Fri May 15 2020

PAC083-152338-
/O.CAN.KCTP.SV.W.0024.000000T0000Z-200516T0000Z/
McKean PA-
728 PM EDT Fri May 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCKEAN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4168 7762 4174 7816 4187 7806 4200 7801
      4200 7761 4170 7760
TIME...MOT...LOC 2328Z 271DEG 39KT 4198 7796 4188 7800 4181 7805 

$$

PAC105-160000-
/O.CON.KCTP.SV.W.0024.000000T0000Z-200516T0000Z/
Potter PA-
728 PM EDT Fri May 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHERN POTTER COUNTY...

At 728 PM EDT, severe thunderstorms were located along a line
extending from near Genesee to near Coudersport, moving east at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

These severe storms will be near...
  Genesee around 730 PM EDT.
  Denton Hill State Park around 740 PM EDT.
  Harrison Valley and Lyman Run State Park around 750 PM EDT.
  Galeton around 800 PM EDT.

Other locations impacted by these severe thunderstorms include
Ulysses, Oswayo, Sweden Valley and Ski Denton Ski Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4168 7762 4174 7816 4187 7806 4200 7801
      4200 7761 4170 7760
TIME...MOT...LOC 2328Z 271DEG 39KT 4198 7796 4188 7800 4181 7805 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Jurewicz

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:10 PM EDT, 4 hours 1 minute earlier.

Area forecast discussion, May 15, 3:10 PM EDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service State College PA
310 PM EDT Fri May 15 2020

.SYNOPSIS...
A sharp cold front will drop down from the north tonight.
Strong to severe thunderstorms are expected along and in advance
of the front this afternoon into this evening, especially over
northern PA. High pressure building in from the Great Lakes
later tonight into Saturday will bring fair and cooler weather
with lower humidity. A cut-off upper low will likely develop
over the Midwest while another sets up to the southeast of PA
bringing a rainy start to next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Showers and a few thunderstorms will continue to increase in
coverage over western and northern PA this afternoon as a
surface low and associated mid-level vort max swing through to
the north. Primary threat continues to be damaging winds, though
large hail remains a possibility in a few storms. The area at
greatest risk will be along and north of I-80, especially the
region along the PA/NY border and northward as MLCAPE approaches
1000 J/kg and bulk shear increases to 30-35 kts. The threat
will continue into early evening.

Very moist soundings are a little worrisome for heavy downpours.
PWAT tops out around 1.5" with MBE vectors almost nil for most
of the event. FFG is 1.1-1.5"/1 hr. So, we will also have to
keep an eye out for some small stream and urban flooding.

Further to the south, showers and tstms should be much more
scattered, and develop later in the afternoon. But isolated
discrete stronger cells are possible there late day/early
evening as well.

Cold front pushes through from the north tonight and starts to
dry out north areas before midnight and the southern areas
shortly thereafter as any lingering showers erode overnight.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Dry air advects in, but good clearing could make a foggy start
to Saturday in some places, mainly in the north. Otherwise, the
dry air will drop dewpoints into the 40s in the north (m50s
along MD border). But, it looks like we should not precip Sat
unless a stray shower pops up over the high terrain of the
Laurels as the front stalls 100 miles S of PA. Maxes will be in
the 70s, still a little above normal for the day.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The stalled boundary just to our south will return northward as
a warm front on Sunday, accompanied by a few rain showers. As
the west begins to break into the warm sector late in the day,
there could be some thunder across the western highlands.
Farther to the east, it should be mainly dry most of the day.

Heading into the next work week, the forecast is looking
increasingly unsettled. Upper-level low pres is projected to
slowly drift southeastward from the Great Lakes to the
Carolinas from Monday into Wed. At the same time, a tropical
system is progged to develop off the southeast coast and slide
northward just off the East Coast. We will have to wait and see
how these systems interact, and what the forecast implications
are for the Mid-Atlantic region.

The upper low is projected to stall and meander over the Mid
Atlantic states through the end of the week. While there is
increasing confidence in a significant stretch of unsettled
weather next week, the specifics from day to day are less
uncertain.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
This mid afternoon, mainly VFR conditions prevail across Central
PA with frequent wind gusts in the 20-25kt range. Though
showers and a few thunderstorms will continue to increase in
coverage over western and northern PA (bringing areas of
localized restrictions and gusty winds) as a surface low and
associated mid-level vort max swing through to the north.
Threats near thunderstorms will be strong winds and in a few
storms the possibility of large hail. The area at greatest risk
will be along and north of I-80, especially the region along the
PA/NY border and northward as MLCAPE approaches 1000 J/kg and
bulk shear increases to 30-35 kts. The threat will continue into
early evening.

Further to the south, showers and tstms should be much more
scattered, and develop later in the afternoon. But isolated
discrete stronger cells are possible there late day/early
evening as well, accompanied by localized restrictions and gusty
winds.

Cold front pushes through from the north tonight and starts to
dry out north areas before midnight and the southern areas
shortly thereafter as any lingering showers erode overnight.
Behind the front, residual low level moisture ascending the
Appalachians will likely result in low cigs from KBFD south
through KJST.

Outlook...

Sat...AM low cigs possible W Mtns.

Sun...Rain/low cigs possible, mainly late.

Mon-Wed...Rain/low cigs possible.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo/RXR
NEAR TERM...Dangelo/RXR
SHORT TERM...Dangelo/RXR
LONG TERM...Evanego
AVIATION...Fitzgerald/RXR
Hazardous weather outlook, May 15, 3:24 AM EDT, 15 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
324 AM EDT Fri May 15 2020

PAZ004>006-037-160730-
Warren-McKean-Potter-Tioga-
324 AM EDT Fri May 15 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and large
hail exceeding 1 inch in diameter are probable this afternoon and
evening. A few tornadoes are also possible.

Heavy rainfall is also possible and could lead to small stream
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rainfall is possible Sunday night and Monday. This may lead to
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ010>012-017>019-024>027-041-042-045-046-049>053-160730-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-
324 AM EDT Fri May 15 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms with damaging winds 60 mph or greater and large
hail exceeding 1 inch in diameter are possible late this afternoon
into early tonight. Isolated tornadoes are also possible.

Heavy rainfall is also possible and could lead to small stream
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rainfall is possible Sunday night and Monday. This may lead to
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ028-033>036-056>059-063-160730-
Juniata-Somerset-Bedford-Fulton-Franklin-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-
324 AM EDT Fri May 15 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms with gusty winds and hail are
possible late this afternoon and early tonight. An isolated tornado
is possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rainfall is possible Sunday night and Monday. This may lead to
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ064>066-160730-
Adams-York-Lancaster-
324 AM EDT Fri May 15 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, May 15, 1:31 PM EDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service State College PA
131 PM EDT Fri May 15 2020

PAZ004-005-010-151815-
McKean PA-Warren PA-Elk PA-
131 PM EDT Fri May 15 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...WARREN...AND
MCKEAN COUNTIES UNTIL 215 PM EDT...

At 129 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Grand Valley to near Tionesta to 11 miles north
of Clarion. Movement was northeast at 50 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Strong thunderstorms will be near...
  Youngsville around 145 PM EDT.
  Chapman State Park around 150 PM EDT.
  Warren, Warren South and Sheffield around 155 PM EDT.
  Ludlow, Scandia and Wetmore around 200 PM EDT.
  Kane and James City around 205 PM EDT.
  Westline and Wilcox around 210 PM EDT.

Other locations impacted by these storms include Tidioute, Starbrick,
Mount Jewett, Lewis Run and Clarendon.

This includes the following COVID-19 Test Sites...
Warren General Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Brief torrential rainfall is also occurring with these storms, and
may lead to localized flooding. Do not drive your vehicle through
flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If boating or fishing on an area lake, get off the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4200 7865 4188 7854 4162 7841 4146 7896
      4162 7896 4163 7954 4173 7959 4200 7908
TIME...MOT...LOC 1729Z 242DEG 48KT 4170 7956 4155 7941 4138 7936

Lambert
Special weather statement, May 15, 2:20 PM EDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service State College PA
220 PM EDT Fri May 15 2020

PAZ005-006-010-011-151915-
McKean PA-Potter PA-Cameron PA-Elk PA-
220 PM EDT Fri May 15 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...MCKEAN...POTTER...
AND CAMERON COUNTIES UNTIL 315 PM EDT...

At 219 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southeast of Westline to Johnsonburg.
Movement was east at 45 mph.

Wind gusts 40 to 50 mph and half inch hail are possible.

Strong thunderstorms will be near...
  Kinzua Bridge State Park and East Branch Dam around 230 PM EDT.
  Smethport, Crosby and Truman around 240 PM EDT.
  Elk River and Betula around 245 PM EDT.
  Port Allegany and Emporium around 250 PM EDT.
  Sizerville and Roulette around 255 PM EDT.
  Keating Summit around 300 PM EDT.

Other locations impacted by these storms include Austin, Ulysses,
Mount Jewett, Oswayo and Sweden Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4158 7768 4142 7876 4156 7883 4175 7877
      4200 7782 4200 7770
TIME...MOT...LOC 1819Z 251DEG 40KT 4171 7869 4149 7870

Lambert
Special weather statement, May 15, 3:14 PM EDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service State College PA
314 PM EDT Fri May 15 2020

PAZ006-037-152015-
Potter PA-Tioga PA-
314 PM EDT Fri May 15 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF POTTER AND TIOGA
COUNTIES UNTIL 415 PM EDT...

At 313 PM EDT, Doppler radar indicated a strong thunderstorm near
Cherry Springs State Park, moving east northeast at 45 mph.

Wind gusts of 40 to 50 mph and half inch hail are possible.

This strong thunderstorm will be near...
  Cherry Springs State Park and Denton Hill State Park around 325 PM
  EDT.
  Lyman Run State Park around 330 PM EDT.
  Galeton around 335 PM EDT.
  Leonard Harrison State Park and Gaines around 350 PM EDT.
  Wellsboro and Keeneyville around 405 PM EDT.
  Mansfield, Covington and Blossburg around 415 PM EDT.

Other locations impacted by this storm include Tioga, Tioga Junction,
Sweden Valley, Mansfield University and Ski Denton Ski Area.

This includes the following COVID-19 Test Sites...
UPMC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4155 7803 4173 7808 4197 7709 4163 7702
TIME...MOT...LOC 1913Z 257DEG 35KT 4166 7796

Lambert
Special weather statement, May 15, 3:23 PM EDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service State College PA
323 PM EDT Fri May 15 2020

PAZ004-005-152015-
McKean PA-Warren PA-
323 PM EDT Fri May 15 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF WARREN AND MCKEAN
COUNTIES UNTIL 415 PM EDT...

At 322 PM EDT, Doppler radar indicated a strong thunderstorm near
Chapman State Park, moving east northeast at 50 mph.

Wind gusts of 40 to 50 mph and half inch hail are possible.

This strong thunderstorm will be near...
  Chapman State Park around 325 PM EDT.
  Warren and Warren South around 330 PM EDT.
  Kinzua Dam around 340 PM EDT.
  Marshburg around 355 PM EDT.
  Bradford around 405 PM EDT.
  Rew around 410 PM EDT.

Other locations impacted by this storm include Starbrick, Eldred,
Lewis Run, Clarendon and University Of Pittsburgh - Bradford.

This includes the following COVID-19 Test Sites...
Warren General Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.

If on or near an area lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4195 7821 4171 7928 4180 7934 4200 7878
      4200 7820
TIME...MOT...LOC 1922Z 248DEG 43KT 4177 7925

Lambert
Special weather statement, May 15, 4:12 PM EDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service State College PA
412 PM EDT Fri May 15 2020

PAZ004-005-152100-
McKean PA-Warren PA-
412 PM EDT Fri May 15 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF WARREN AND MCKEAN
COUNTIES UNTIL 500 PM EDT...

At 411 PM EDT, Doppler radar indicated a strong thunderstorm near
Youngsville, moving east northeast at 45 mph.

Wind gusts of 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Allegany State Park, Youngsville, Russell, Spring Creek, Scandia,
Lottsville and Sugar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Minor flooding may develop from the 20 to 30 minute period of very
heavy rain. Do not drive into water covering the roadway.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4200 7870 4196 7868 4182 7943 4184 7958
      4189 7961 4198 7947 4200 7941
TIME...MOT...LOC 2011Z 251DEG 58KT 4193 7930

Lambert
Special weather statement, May 15, 6:47 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service State College PA
647 PM EDT Fri May 15 2020

PAZ005-006-152330-
McKean PA-Potter PA-
647 PM EDT Fri May 15 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF MCKEAN AND POTTER
COUNTIES UNTIL 730 PM EDT...

At 647 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bradford to near Rew to near Cyclone.
Movement was east at 40 mph.

Wind gusts 40 to 50 mph are possible.

Strong thunderstorms will be near...
  Rew around 650 PM EDT.
  Coryville around 700 PM EDT.
  Smethport around 705 PM EDT.
  Shinglehouse around 710 PM EDT.
  Port Allegany around 715 PM EDT.
  Roulette around 725 PM EDT.

Other locations impacted by these storms include Eldred, Lewis Run,
Oswayo and Bradford Airport.

LAT...LON 4200 7775 4188 7780 4178 7803 4182 7883
      4188 7868 4200 7864
TIME...MOT...LOC 2247Z 269DEG 37KT 4199 7855 4189 7859 4186 7865

Jurewicz

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 1:31 PM EDTSpecial Weather StatementCTPMcKean, Warren44 min
May 15, 2:20 PM EDTSpecial Weather StatementCTPPotter55 min
May 15, 3:14 PM EDTSpecial Weather StatementCTPPotter, Tioga61 min
May 15, 3:23 PM EDTSpecial Weather StatementCTPMcKean52 min
May 15, 4:12 PM EDTSpecial Weather StatementCTPWarren48 min
May 15, 6:47 PM EDTSpecial Weather StatementCTPMcKean43 min
May 15, 7:44 PM EDTSpecial Weather StatementCTPCameron31 min
May 15, 7:49 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.